| Catalog Number |
101025 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/17/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported an external fluid leak was observed originating from the cassette of a gambro cartridge dn prime line during prime.The event occurred when removing the cassette from the hydrophobes and a piece of the cassette was stuck to the wall of the machine.There was no patient involvement.No additional information is available.
Additional Manufacturer Narrative
E1: initial reporter address: (b)(6) should additional relevant information become available, a supplemental report will be submitted.
Additional Manufacturer Narrative
H10: the device was received for evaluation.A visual inspection was performed, and it was noted that there was a crack identified in the arterial chamber of cartridge.The reported condition was verified.The cause of the reported condition could not be determined.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.